Skip to main content Accessibility help
×
×
Home

Levodopa-Carbidopa-Related Rash in Parkinson’s Disease: A Case Series

  • Julius B. M. Anang (a1)
  • View HTML
    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Levodopa-Carbidopa-Related Rash in Parkinson’s Disease: A Case Series
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      Levodopa-Carbidopa-Related Rash in Parkinson’s Disease: A Case Series
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      Levodopa-Carbidopa-Related Rash in Parkinson’s Disease: A Case Series
      Available formats
      ×
Abstract
Copyright
Corresponding author
Correspondence to: Julius B. M. Anang, St. Boniface Clinic, 343 Tache Avenue, Winnipeg, MB, R2H 2A5, Canada. Email: Julius.anang@mail.mcgill.ca
References
Hide All
1. Goetz, CG. Skin rash associated with Sinemet 25/100. N Engl J Med. 1983;309:1387-1388.
2. Chou, KL, Stacey, MA. Skin rash associated with Sinemet does not equal levodopa allergy. Neurology. 2007;68(13):1078-1079.
3. SINEMET (carbidopa and levodopa) tablets. Product monograph, Merck Sharp & Dohme Corp 1996-2018, White Station, USA, revised 4/2018. Downloaded May 25, 2018 from https://www.merck.com/product/usa/pi_circulars/s/sinemet/sinemet_pi.pdf.
4. Sarfaraz, KN. Handbook of pharmaceutical manufacturing formulations: compressed solid products, Vol. 1, 2nd ed. New York: Informa Healthcare USA; 2009, p. 238.
5. Bogart, MA, Cheema, A, Wooten, JM, Bogart, DB. Warfarin allergy: an easy solution. Clin Cardiol. 2010;33:E31-E32.
6. Niedermaier, G, Briner, V. Henoch-Schönlein syndrome induced by carbidopa/levodopa. Lancet. 1997;349:1071.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Neurological Sciences
  • ISSN: 0317-1671
  • EISSN: 2057-0155
  • URL: /core/journals/canadian-journal-of-neurological-sciences
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed